Kentucky, 2010Hail and Damaging Winds in Kentucky, April 7, 2010
April 7, 2010 · NWS PAH · 7 events in 5 counties and zones
A cold front trailed south-southwestward from a surface low pressure center over west central Illinois through southeast Missouri. This cold front provided the low level lift for short lines of thunderstorms to develop during the late afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front trailed south-southwestward from a surface low pressure center over west central Illinois through southeast Missouri. This cold front provided the low level lift for short lines of thunderstorms to develop during the late afternoon. Some breaks in the clouds allowed sunshine to destabilize the atmosphere, but mixed layer capes remained at or below 1000 j/kg due to modest lapse rates and low-level moisture. Surface dew points around 60 degrees pooled along the front. Wind profiles were unidirectional and generally parallel to the front. As a result, the storms were mainly organized into short linear structures with some bowing segments that produced damaging wind.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Apr 7, 6:22 PM CST, 8 minutes earlier.
Area forecast discussion, Apr 7, 6:22 PM CST, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
722 PM CDT WED APR 7 2010
.UPDATE...
JUST A HEADS UP...TORNADO WATCH NUMBER 61 WAS LOCALLY EXTENDED IN
TIME /UNTIL 9 PM CDT/ AND IN SPACE /EASTWARD TO A BOONVILLE
IN...CADIZ KY LINE/...DUE TO FLARE-UP OVER SEVERAL STORMS ALONG
CONVECTIVE LINE NEAR ORIGINAL WATCH EXPIRATION.
00Z TAF DISCUSSION UPDATE WILL ISSUED BEFORE 9 PM CDT.
&&
.DISCUSSION...
/ PREVIOUSLY ISSUED AT 405 PM CDT WED APR 7 2010/
DELAYED AND ABBREVIATED DISCUSSION DUE TO ONGOING SEVERE WEATHER
IN THE WFO PAH FORECAST AREA.
MAIN CHALLENGE IN THE SHORT TERM WILL BE THE TIMING OF THE
TRANSITION OF THE CURRENT MESOSCALE CONVECTIVE SYSTEM /MCS/ FROM
DISCRETE/LINE SEGMENT SEVERE STORMS TO A MORE BROAD-BRUSHED HEAVY
RAIN EVENT THROUGH THE EVENING AND OVERNIGHT HOURS. THE 12KM NAM
AND SREF GUIDANCE APPEAR TO HAVE A DECENT HANDLE ON THE EASTWARD
MOVEMENT OF THE MCS AND WERE FOLLOWED IN THE SHORT TERM.
ANY REMAINING SHOWER ACTIVITY SHOULD EXIT THE WFO PAH CWA BY 15Z
/10 AM CDT/ THURSDAY...WITH SIGNIFICANT COLD/DRY AIR ADVECTION IN
PLACE BEYOND THAT TIME. FOR LATE THURSDAY NIGHT...ADDED AN
OCCURRENCE OF PATCHY FROST TO NORTHWEST KENTUCKY AND SOUTHWEST
INDIANA...AS SUFFICIENT LOW LEVEL MOISTURE WILL BE IN PLACE TO
SUPPORT SOME SURFACE CRYSTALLIZATION.
IN THE LONGER TERM...UTILIZED A BLEND OF ECMWF AND EXTENDED WRF
GUIDANCE TO IMPLY A PROLONGED PERIOD OF DRIER WEATHER. AT THIS
TIME...WITH THE RIDGE DOMINATING THE AREA...DIURNAL TEMPERATURE
RANGES BETWEEN 20 AND 27 DEGREES WILL CAN BE EXPECTED...AS LIGHT
SOUTHEAST AND SOUTH WINDS DO NOT ADVECT IN SUFFICIENT LOW LEVEL
MOISTURE FROM THE SOUTHEAST UNITED STATES.
&&
.AVIATION...
00Z THURSDAY TAF DISCUSSION DELAYED...PLAN TO ISSUE UPDATE BEOFRE
9 PM CDT.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
SMITH
Hazardous weather outlook, Apr 7, 12:42 PM CST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
142 PM CDT WED APR 7 2010
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
142 PM CDT WED APR 7 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO THIS EVENING ACROSS THE OUTLOOK AREA. DAMAGING WIND GUSTS AND
HAIL CLOSE TO ONE INCH IN DIAMETER WILL BE THE PRIMARY HAZARDS.
HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT.
AS WE GO INTO THE EVENING HOURS...THE MAIN WEATHER HAZARD WILL
LIKELY TRANSITION OVER TO HEAVY RAINFALL...CAPABLE OF PRODUCING
LOCALIZED FLOODING. THE AREA OF GREATEST CONCERN FOR HEAVY RAINS
WILL BE OVER SOUTHWEST INDIANA AND WESTERN KENTUCKY...WHERE 1 TO 2
INCHES COULD FALL DURING THE EVENING.
MINOR FLOODING WILL CONTINUE ON PARTS OF THE MISSISSIPPI AND OHIO
RIVERS. PLEASE SEE THE LATEST FLOOD STATEMENTS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
DEPENDING UPON HOW QUICKLY SKIES CLEAR THURSDAY...PATCHY FROST COULD
DEVELOP THURSDAY NIGHT AS TEMPERATURES DROP INTO THE 30S. AGRICULTURAL
INTERESTS MAY WISH TO MONITOR TEMPERATURE FORECASTS CLOSELY THURSDAY
NIGHT INTO FRIDAY.
FOR THE LATEST RIVER FLOOD INFORMATION...REFER TO THE LATEST FLOOD
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN PADUCAH FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Apr 7, 5:31 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
631 PM CDT WED APR 7 2010
ILZ075>078-080>094-INZ081-085-KYZ001>007-010-014-MOZ076-087-111-
112-114-080045-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-POSEY-FULTON-HICKMAN-
CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-CRITTENDEN-UNION KY-
PERRY MO-CAPE GIRARDEAU-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...POSEYVILLE...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
MARION...MORGANFIELD...PERRYVILLE...CAPE GIRARDEAU...SIKESTON...
CHARLESTON...NEW MADRID
631 PM CDT WED APR 7 2010
...BROKEN LINE OF STRONG STORMS CONTINUES TO MOVE ACROSS SOUTHERN
ILLINOIS AND WESTERN KENTUCKY...
AT 630 PM CDT...A BROKEN LINE OF THUNDERSTORMS...CAPABLE OF
PRODUCING WIND GUSTS BETWEEN BETWEEN 30 AND 50 MPH...BRIEF HEAVY
RAIN UP TO AN INCH IN A HALF HOUR...AND SMALL HAIL...WILL CONTINUE
TO MOVE ACROSS WESTERN KENTUCKY AND SOUTHERN ILLINOIS THROUGH 730
PM CDT.
THE LEADING EDGE OF THIS LINE OF THUNDERSTORMS WILL MOVE NEAR A LINE
FROM FOLSOMVILLE AND EVANSVILLE INDIANA...ONWARD TO
MORGANFIELD...GRAND RIVERS AND MURRAY KENTUCKY BY 730 PM CDT.
PERSONS IN THE PATH OF THESE STORMS SHOULD SEEK SHELTER INDOORS.
FOR THOSE TRAVELING ON THE ROAD...BE PREPARED FOR PONDING OF WATER
AND POOR VISIBILITY OF THE ROAD AHEAD.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION AND RADIO
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.
SMITH
Local storm report, Apr 7, 5:48 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
648 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST WEST PADUCAH 37.08N 88.74W
04/07/2010 M39 MPH MCCRACKEN KY OFFICIAL NWS OBS
39 MPH WIND GUST AT BARKLEY REGIONAL AIRPORT ON LEADING
EDGE OF BOWING THUNDERSTORM SEGMENT.
&&
SMITHSpecial weather statement, Apr 7, 5:51 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
651 PM CDT WED APR 7 2010
ILZ090-094-KYZ005>008-010-011-013-080045-
MASSAC IL-POPE IL-CRITTENDEN KY-LIVINGSTON KY-CALDWELL KY-
MCCRACKEN KY-LYON KY-MARSHALL KY-GRAVES KY-
651 PM CDT WED APR 7 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH WINDS OF 40 TO 50 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
BROOKPORT TO 8 MILES SOUTHWEST OF REIDLAND...MOVING EAST AT 50 MPH.
WINDS OF AROUND 40 MPH HAVE BEEN REPORTED WITH THIS STORM...ALONG
WITH PEA SIZE HAIL AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL
PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN STANDING WATER
ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES
MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.
SHANKLIN
Special weather statement, Apr 7, 6:05 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
705 PM CDT WED APR 7 2010
ILZ090-094-KYZ002>008-080100-
MASSAC IL-POPE IL-LIVINGSTON KY-BALLARD KY-MCCRACKEN KY-MARSHALL KY-
CARLISLE KY-GRAVES KY-HICKMAN KY-
705 PM CDT WED APR 7 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH WINDS OF 40 TO 50 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
BLANDVILLE TO 7 MILES NORTHWEST OF FANCY FARM TO 6 MILES NORTHEAST
OF CLINTON...MOVING EAST AT 50 MPH.
WINDS OF 40 MPH AND PEA SIZE HAIL WERE REPORTED AS THESE STORMS
MOVED THROUGH BARDWELL. FREQUENT DANGEROUS LIGHTNING IS ALSO
OCCURRING WITH THESE STORMS ALONG WITH VERY HEAVY RAIN...WHICH MAY
RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL
CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN
POOR DRAINAGE AREAS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER
RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
SHANKLIN
Special weather statement, Apr 7, 6:13 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CDT WED APR 7 2010
ILZ083-INZ081-085-080100-
WHITE IL-GIBSON IN-POSEY IN-
713 PM CDT WED APR 7 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH SMALL HAIL...AND VERY STRONG WINDS 40 TO 50
MPH. THIS STORM WAS LOCATED NEAR CARMI...MOVING NORTHEAST AT 50 MPH.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER
RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Apr 7, 6:23 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
723 PM CDT WED APR 7 2010
ILZ076>078-082-083-086-087-090-091-094-INZ081-082-085>088-
KYZ001>022-080230-
WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-SALINE-GALLATIN-POPE-
HARDIN-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-
MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-
HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...FAIRFIELD...ALBION...MOUNT CARMEL...
MCLEANSBORO...CARMI...HARRISBURG...SHAWNEETOWN...GOLCONDA...
ELIZABETHTOWN...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON
723 PM CDT WED APR 7 2010
AT 720 PM...A BROKEN LINE OF THUNDERSTORMS CAPABLE OF PRODUCING
WIND GUSTS BETWEEN BETWEEN 35 AND 55 MPH...BRIEF HEAVY RAIN UP TO
AN INCH IN A HALF HOUR...AND SMALL HAIL...WILL CONTINUE TO MOVE
ACROSS MAINLY WESTERN KENTUCKY AND SOUTHWEST INDIANA THROUGH 830
PM CDT.
THIS LINE OF THUNDERSTORMS WILL MOVE NEAR A LINE FROM BOONVILLE
INDIANA TO PRINCETON AND MURRAY KENTUCKY BY 8 PM...AND TO OWENSBRO
AND CADIZ KENTUCKY BY ABOUT 830 PM.
PERSONS IN THE PATH OF THESE STORMS SHOULD SEEK SHELTER INDOORS.
FOR THOSE TRAVELING ON THE ROAD...BE PREPARED FOR PONDING OF WATER
AND POOR VISIBILITY OF THE ROAD AHEAD.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION AND RADIO
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.
SHANKLIN
Event by event
5 thunderstorm wind, 1 hail, 1 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Livingston
- When
- April 7, 6:30 PM CST
- Where
- Livingston County, Ledbetter
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 37.050, -88.480
Pea-sized hail accompanied the wind gust, which was measured at a golf course along the Ohio River.
Thunderstorm Wind, Lyon
- When
- April 7, 6:47 PM CST
- Where
- Lyon County, Kuttawa
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.070, -88.120
A large sign was blown across Interstate 24. A traffic control barrier was blown onto the road, blocking it.
Thunderstorm Wind, Hopkins
- When
- April 7, 7:21 PM CST to 7:23 PM CST
- Where
- Hopkins County, 3 mi WNW of Madisonville to Madisonville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 37.347, -87.550
A few miles west of Madisonville, a porch was heavily damaged. The front wall of the porch separated from the foundation, and the porch windows were blown out. At a nearby business, an aluminum roof was ripped off a storage shed. A trained spotter estimated a wind gust of 70 mph. In the city, a couple of power lines were blown down, causing power outages.
Thunderstorm Wind, Daviess
- When
- April 7, 7:49 PM CST to 7:56 PM CST
- Where
- Daviess County, (Owb)owensboro Arpt to 0.93 mi S of Doyle
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.750, -87.170
A wind gust to 73 mph was measured at the automated weather observing station at the Owensboro airport. A gust of 64 mph was measured at the community college on U.S. Highway 231 near the U.S. 60 bypass.
Thunderstorm Wind, Christian
- When
- April 7, 7:52 PM CST
- Where
- Christian County, 2 mi W of Hopkinsville to 2.64 mi N of Gainsville
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 36.850, -87.516
A mobile storm chase vehicle measured a wind gust of 60 mph on U.S. Highway 68 just west of Hopkinsville. Power lines were blown down on the north side of Hopkinsville, about a mile north of the Pennyrile Parkway interchange with the bypass.
Hail, Daviess
- When
- April 7, 8:07 PM CST
- Where
- Daviess County, Whitesville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.680, -86.880
The dime-size hail was accompanied by 40 to 50 mph winds.
Heavy Rain, Daviess
- When
- April 7, 10:45 PM CST to 11:45 PM CST
- Where
- Daviess County, Owensboro
- Reported by
- Trained Spotter
- Coordinates
- 37.770, -87.120
Minor flooding occurred in flood-prone neighborhoods. About six inches of standing water covered some streets and low spots.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Wisconsin, April 7 to 8, 20102 deaths · 8 injured · 3 events
- Hail and Lightning Strike in Louisiana, April 7, 2010$250,000 · 0.75 in hail · 2 events
- Damaging Winds in Ohio, April 7, 2010$130,000 · 60 kt wind · 3 events
- Wildfire in North Carolina, April 7, 2010$100,000 · 1 event
- Damaging Wind and Heavy Rain in Indiana, April 7, 2010$50,000 · 62 kt wind · 2 events
- Hail and Damaging Winds in Arkansas, April 7, 2010$35,000 · 1 in hail · 9 events
- Damaging Winds in Ohio, April 7, 2010$40,000 · 50 kt wind · 2 events
- Damaging Wind in Indiana, April 7, 2010$25,000 · 52 kt wind · 1 event
- Wildfire in New Jersey, April 7 to 8, 20102 injured · 2 events
- Hail and Damaging Wind in Missouri, April 7, 2010$20,000 · 61 kt wind · 3 events
- Lightning Strike in Ohio, April 7, 2010$20,000 · 1 event
- Flash Flooding and Hail in Arkansas, April 7, 2010$1,000 · 1.75 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 216232, 216224, 216227, 216230, 216228, 216217, 221602.